On embedding problem of fuzzy number valued continuous functions


AYGÜNOĞLU A. , ÇETKİN V. , AYGÜN H.

JOURNAL OF INTELLIGENT & FUZZY SYSTEMS, vol.25, no.1, pp.243-246, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 25 Issue: 1
  • Publication Date: 2013
  • Doi Number: 10.3233/ifs-2012-0631
  • Title of Journal : JOURNAL OF INTELLIGENT & FUZZY SYSTEMS
  • Page Numbers: pp.243-246

Abstract

In this paper, we show that the complete metric space C(K, E-1) of fuzzy number valued continuous functions on a compact set K can be embedded into a Banach space C(K x [0, 1]) x C(K x [0, 1]) isometrically and isomorphically.